Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Low platelet count, hyperinflammation of the lungs, shortness of breath, wheezing, headache. On Morphine. Suggestions?

my platelet count is 140,000 I just had a chest x ray what shows hyperinflammation of the lungsI have shortness of breath wheezing and whistling and a chronic severe headache that will not go away and I currently and have been taking morphine for over a year due to a failed back surgery I was wondering about the hyper inflammation of my lines and it couldn t be COPD and are the headaches related
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
Hi Kellyhawk

your platelet count has not reached to a critical level. hyperinflation of lung, SOB, wheezing sound can be due to common diseases asthma and COPD. while asthma symptoms are on and off, copd symtoms are persistent and progressive. your headache, if in eyebrow region, can be due to frontal sinusitis, which usually aggravates on downward gaze.

you should get a xray paranasal sinus for the same and pulmonary function testing for your shortness of breath and wheezes and accordingly you will be prescribed antibiotics, Inhaled bronchodilators and if you have allergic symptoms then antihistaminic+- nasal steroid.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor